MAUDE Adverse Event Report: ADIN DENTAL IMPLANTS LTD. ADIN DENTAL IMPLANTS; ISF1142

ADIN DENTAL IMPLANTS LTD. ADIN DENTAL IMPLANTS; ISF1142
Catalog Number ISF1142
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Bacterial Infection (1735); Inadequate Osseointegration (2646)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Mobility and infection 5 years after implantation.Smoker patient.

Brand Name
ADIN DENTAL IMPLANTS
Common Device Name
ISF1142
Manufacturer (Section D)
ADIN DENTAL IMPLANTS LTD.
industrial zone alon tavor
pob 1128
afula, isr, 18111 01
IS  1811101
MDR Report Key25219662
Report Number3013143972-2026-00361
Device Sequence Number9801547
Product Code DZE
UDI-Device Identifier07290105151421
UDI-Public7290105151421
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberISF1142
Device Lot Number7421654
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/18/2026
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown